Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Getting periods frequently, reoccurs when medicines are stopped. Advice?

Doctor, I was prescribed derivy 10mg by my gyno as I got my period twice in the Month of July first for 2 weeks and there after for another 2 weeks. during the period of medication i did not get my period as informed and there after got my period once the medication was stopped. I got my period on the 5th of October which lasted for 5 days and i have now started to bleed a little bit again today. i am concerned and is this normal or should i visit my gyno again
Asked On : Fri, 19 Oct 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor